# SDR DLM88961260

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator Arm
- Part number: 59359731
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B FLAP ACTUATOR ARM CRACKED.  REPLACED ARM.
